Facebook Pixel
EmpowHER Guest

Hot flashes making me miserable

By Anonymous January 30, 2015 - 4:16am
Rate This

I am 52 and had my first "hot flash" last night. My face became very hot and flushes as well as my chest. Since then I keep getting sick to my stomach, have continual diarrhea, bad menstrual type cramping combined with intestinal cramping. I also am on medication for bipolar, hypothyroidism and blood pressure. I also am very overweight. Is this what I have to look forward to the next several months.

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Hot flashes is one symptoms that affects many women during perimenopause and can continue once menopause is reached.

I am concerned that you are also experiencing continuous diarrhea. This is not a typical menopausal symptoms. Neither is intestinal and menstrual type cramping.

Please contact your physician about this as soon as possible. Considering that you are taking medication for bipolar disorder, hypothyroidism and to control your blood pressure, your physician is the best resource to guide you.


January 30, 2015 - 10:31am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Menopause Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!